M. L. Davison’s Multidimensional Scaling: A Critical Review

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)351-356
JournalJournal of Mathematical Psychology
Volume289
StatePublished - 1984

Cite this

M. L. Davison’s Multidimensional Scaling : A Critical Review. / Weinberg, Sharon.

In: Journal of Mathematical Psychology, Vol. 289, 1984, p. 351-356.

Research output: Contribution to journalArticle

@article{3644e990eded4d7e9ea0c353d0e627fc,
title = "M. L. Davison’s Multidimensional Scaling: A Critical Review",
author = "Sharon Weinberg",
year = "1984",
language = "English (US)",
volume = "289",
pages = "351--356",
journal = "Journal of Mathematical Psychology",
issn = "0022-2496",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - M. L. Davison’s Multidimensional Scaling

T2 - A Critical Review

AU - Weinberg, Sharon

PY - 1984

Y1 - 1984

M3 - Article

VL - 289

SP - 351

EP - 356

JO - Journal of Mathematical Psychology

JF - Journal of Mathematical Psychology

SN - 0022-2496

ER -